# SDR SIMA201910310002

- Difficulty date: October 30, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 35,790 hours, 30,959 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152918
- Condition: Failed
- Location: Nr 2 A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO DESCENT AFTER MANNUALLY USING ANTI-ICE CREW AND PASSENGERS NOTICED DISTINCT BURNING SMELL IN THE CABIN AND COCPIT ASSOCIATED WITH A WISP IN THE UPPER CABIN BRIEFLY AFTER IT DISSAPATED.-C/A-ACCOMPLISHED ETN-EM-72-034. NO SMOKE OR SMELL NOTED IN AIRCRAFT. PREFORMED INITIAL EVALUATION REF EMB FIM TASK 21-20-00-810-A AND EMB 145 AMM 21-51-03-210-801. CONFIRMED BURNING SMELL AND NOTICED AIR LEAK IN THE AREA OF PACK 2. FURTHER TROUBLESHOOTING REQUIRED.  INSPECTED AND FOUND #1 PACK ACM SEIZED. DEFERRED PER MEL 21-30. PERFORMED TROUBLESHOOTING PER FIM 21-51-00 PERFORMED CMC DOWNLOAD PER AMM 45-45-00. NO RELATED MESSAGES. REMOVED AND REPLACED PACK #2  DUCT OVERTEMP SWITCH PER AMM 21-51-09. OPC GOOD. MEL RESTORED. ALL MTX ACTIONS C/W. ACCOMPLISHED ETN-EM-72-034. NO SMOKE OR SMELL NOTED IN AIRCRAFT.
